# SDR 03FDEA00412

- Difficulty date: April 9, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPPER AND LOWER BEACON FAILS FLASH RATE CHECK.  CLOSING ACTION 04/09/03.  REMOVED AND REPLACED UPPER AND LOWER BEACON ASSEMBLIES.  OP'S CHECK GOOD IAW M/M 33-45-00-4.
